# SDR AALA201707039035

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 17,529 hours, 6,871 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26123121
- Part serial: B2273
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  ON TAKE-OFF ROLL, AT 100 KIAS THE TAKE-OFF WARNING HORN SOUNDED AND TAKE-OFF CONFIG LIGHT ILLUMINATED.  THE FLIGHT ABORTED THE TAKE-OFF AND RETURNED TO THE GATE. ACCOMP FLIGHT DATA RECORDER RETRIEVAL AS PER 31-92-11, NO CONCLUSIVE FINDINGS, ACCOMPLISHED FIM TASK 31-51-00-810-803, FOUND ALL INDICATIONS NORMAL.  UPON BRAKE INSPECTION,  BRAKE DISK MATERIAL/CHUNKS FOUND LYING BETWEEN BRAKE HOUSING AND DISK IN NR 3 BRAKE.  REMOVED & REPLACED NR 3 BRAKE ASSY PER AMM 32-41-41.  (SEE ALSO SDR'S AALA201707039033, AALA201707039034, AND AALA201707039036)
